# SDR HEEA979022

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 5035P2P44
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER HAS AN ERRATIC OUTPUT.  TIME SINCE REPAIR 2:45.
